# SDR FDEA201308171918

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 42,135 hours, 28,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A57310002200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ROOT CENTER WING BOX BOTTOM SKIN LWR SURFACE FOUND CORRODED BETWEEN   FR44-45.  REMOVED CORROSION IAW SRM 51-74-10.  REPAIRED EA 6-5710-T0301458.
